Document Type : Research Paper

Author

Department of Computer Science, Faculty of Mathematics and Computer Science, University of Bucharest, Bucharest, Romania.

10.22105/jfea.2021.279892.1090

Abstract

The mp-quantales were introduced in a previous paper as an abstraction of the lattices of ideals in mp-rings and the lattices of ideals in conormal lattices. Several properties of m-rings and conormal lattices were generalized to mp-quantales. In this paper we shall prove new characterization theorems for mp-quantales and for semiprime mp-quantales (these last structures coincide with the P F-quantales). Some proofs reflect the way in which the reticulation functor (from coherent quantales to bounded distributive lattices) allows us to export some properties from conormal lattices to mp-quantales.

Keywords

Main Subjects

[1]     Aghajani, M., & Tarizadeh, A. (2020). Characterizations of Gelfand rings specially clean rings and their dual rings. Results in mathematics75(3), 1-24.
[2]     Atiyah, M. F., & Macdonald, I. G. (2018). Introduction to commutative algebra. CRC Press.
[3]     Balbes, R., & Dwinger, Ph. (2011). Distributive lattices. Abstract Space Publishing
[4]     Bhattacharjee, P. (2009). Minimal prime element space of an algebraic frame (Doctoral dissertation, Bowling Green State University). Available at http://rave.ohiolink.edu/etdc/view?acc_num=bgsu1243364652
[5]     Birkhoff, G. (1940). Lattice theory (Vol. 25). American mathematical Soc
[6]     Cheptea, D., & Georgescu, G. (2020). Boolean lifting properties in quantales. Soft computing24, 6119-6181.
[7]     Cornish, W. H. (1972). Normal lattices. Journal of the australian mathematical society14(2), 200-215. DOI: https://doi.org/10.1017/S1446788700010041
[8]     Dickmann, M., Schwartz, N., & Tressl, M. (2019). Spectral spaces (Vol. 35). Cambridge University Press.
https://doi.org/10.1017/9781316543870
[9]     Dobbs, D. E., Fontana, M., & Papick, I. J. (1981). On certain distinguished spectral sets. Annali di matematica pura ed applicata128(1), 227-240.  (In Italian). DOI: https://doi.org/10.1007/BF01789475
[10]  Eklund, P., García, J. G., Höhle, U., & Kortelainen, J. (2018). Semigroups in complete lattices. In Developments in mathematics (Vol. 54). Springer Cham.
[11]  Galatos, N., Jipsen, P., Kowalski, T., & Ono, H. (2007). Residuated lattices: an algebraic glimpse at substructural logics, volum 151. Elsevier.
[12]  Georgescu, G. (1995). The reticulation of a quantale. Revue roumaine de mathematiques pures et appliquees, 40(7), 619-632.
[13]  Georgescu, G. (2021). Flat topology on the spectra of quantales. Fuzzy sets and systems406, 22-41. https://doi.org/10.1016/j.fss.2020.08.009
[14]  Georgescu, G. (2020). Reticulation of a quantale, pure elements and new transfer properties. Fuzzy sets and systems. https://doi.org/10.1016/j.fss.2021.06.005
[15]  Hochster, M. (1969). Prime ideal structure in commutative rings. Transactions of the american mathematical society142, 43-60.
[16]  Jipsen, P. (2009). Generalizations of Boolean products for lattice-ordered algebras. Annals of pure and applied logic161(2), 228-234. https://doi.org/10.1016/j.apal.2009.05.005
[17]  Johnstone, P. T. (1982). Stone spaces (Vol. 3). Cambridge university press.
[18]  Keimel, K. (1972). A unified theory of minimal prime ideals. Acta mathematica academiae scientiarum hungarica23(1-2), 51-69. https://doi.org/10.1007/BF01889903
[19]  Powell, W. B. (1985). Ordered algebraic structures (Vol. 99). CRC Press.
[20]  Matlis, E. (1983). The minimal prime spectrum of a reduced ring. Illinois journal of mathematics27(3), 353-391.
[21]  Paseka, J., & Rosický, J. (2000). Quantales. In Current research in operational quantum logic (pp. 245-262). Dordrecht: Springer. https://doi.org/10.1007/978-94-017-1201-9_10
[22]  Rosenthal, K. I., & Niefield, S. B. (1989). Connections between ideal theory and the theory of locales a. Annals of the new york academy of sciences552(1), 138-151.
[23]  Simmons, H. (1980). Reticulated rings. Journal of algebra66(1), 169-192.
[24]  Speed, T. P. (1974). Spaces of ideals of distributive lattices II. Minimal prime ideals. Journal of the australian mathematical society18(1), 54-72.
[25]  Tarizadeh, A. (2019). Flat topology and its dual aspects. Communications in algebra47(1), 195-205. https://doi.org/10.1080/00927872.2018.1469637
[26]  Tarizadeh, A. (2019). Zariski compactness of minimal spectrum and flat compactness of maximal spectrum. Journal of algebra and its applications, 18(11). https://doi.org/10.1142/S0219498819502025
[27]  Tarizadeh, A., & Aghajani, M. (2021). Structural results on harmonic rings and lessened rings. Beiträge zur algebra und geometrie/contributions to algebra and geometry, 1-17. https://doi.org/10.1007/s13366-020-00556-x